# SDR GTIA2020040935152

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 16,538 hours, 7,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR ASSIST BOTTLE REQS SERVICING-SERVICED 1L DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK NORMAL
